# SDR REXA2019061310830

- Difficulty date: May 31, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 29,476 hours, 27,244 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: 601R1014073
- Condition: Chafed
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP FAIRING 692BB HAS CHAFFED GUIDE PLATE.  REMOVED/INSTALLED NEW GUIDE PLATE ON PANEL 692BB IAW CRJ 200 SRM 51-42-06
